# SDR AWXA200300231

- Difficulty date: March 5, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 56,333 hours, 22,244 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEAT HARNESS CONNECTOR BROKEN. CONTACTED MAINTENANCE TO FIND OUT SEAT ROW NUMBER, TECHNICIAN NOT AVAILABLE.
